More K2 overdoses reported

More K2 overdoses reported

Credit: AP

This Feb. 15, 2010, photo shows a package of K2 which contains herbs and spices sprayed with a synthetic compound chemically similar to THC, the psychoactive ingredient in marijuana. State lawmakers in Missouri and Kansas have introduced bills which would create penalties for K2 possession similar to those for marijuana.(AP Photo/Kelley McCall)

Print
Email
|

by KVUE.com

WHAS11.com

Posted on May 3, 2014 at 4:37 PM

AUSTIN -- Austin-Travis County EMS is reporting three more overdoses caused by the synthetic drug K2. That now brings the total number of reported overdoses to 22.

EMS responded to three K2 related incidents in the last three hours on Saturday. According to EMS, one person had a seizure and the other two were unconscious. All incidents took place downtown.

Earlier in the day, two adult males were taken to the University Medical Center Brackenridge hospital  complaining of altered mental status and chest pains.

As it gets hotter EMS advises that taking K2 can create a lethal combination because it already raises body temperature.

Print
Email
|